| Model Number |
Z-800W |
| Medical Device Problem Codes |
Excess Flow or Over-Infusion (1311); Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/11/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer is still waiting for the arrival of the infusion pump.
Event or Problem Description
The user reported that the pump was overinfusing."i have 3 more pumps that are infusing too fast.Two of them infused 60 ml in 5 min at a rate of 200.(b)(4) (sn)".No patient injury or harm occurred for this case.
Additional Manufacturer Narrative
The user-reported issue was not confirmed.The device was found to have a flow rate accuracy of -4.15%, which was within the +/-5% specification.It was found to have a battery outside of warranty which was not related to the reported issue.The device was tested to meet all specifications on 07/13/2017.
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00126).